Zyprexa Withdrawal Pins And Needles TinglingUpdated
Hi everybody. I am currently tapering off Zyprexa. Have been on it for five years at 5 mg daily. I have been experiencing tingling or pins and needles on my feet and hands that switch around sides and sometimes disapears. I wouldlike to know if anybody has felt this while going off this med. Thanks
Hello, Jorge! How are you doing? Have things improved, yet?
Those types of symptoms can happen when withdrawing from pretty much any psychiatrically active medication, including this one.
You should make sure to let your doctor know about them and seek medical attention if they get severe or you feel that you are in danger.
Are there any other questions or concerns?
I have bipolar and was on 5mg of olanzapine and 20mg of seroxat. I was quite well for 8 or 9 years. I asked my doctor if...1 REPLY
I was thrown to the floor about three months ago. I went to the hospital and the doctor said i have nerve damage and tha...1 REPLY
Hello. I was on warfarin for 16 years and for the last 10 days been taking Rivaroxaban (20 mg x 1 daily) ever since I ha...
I have been taking Lexapro for 2 years and have decided that is enough. My doctor suggests taking 1 tablet every 2nd day...1 REPLY
I had spine surgery on 7/21. I had been taking 900 mgs daily for years. By 7/24 inadequate a hemorrhagic stroke. The hos...5 REPLIES
Hello doc , i hav been using candid b sinc i was in class 5 as i had recurrent fungal infections.i use it Weneva i had d...
You don't have to be in withdrawal to take subutex. Been on it for 6 years. I always read this garbage from people t...16 REPLIES
Hello. I had been taking fiorcet codeine ( for over a year. Recently, one of my primary care doctors told me to stop tak...3 REPLIES
Hello slit has been two days since taking my OXY IR's. I started my suboxone like two mgs and it is wonderful. I don...4 REPLIES
I've been abusing vicodin and percocet for over 7 years. I'm fed up with it all, but terrified BEYOND TERRIFIED ...15 REPLIES